Families of 2-critical sets of dihedral groups

Khodkar, A., Shahabi, M.A. and Sheikholeslami, S.M. (2004) Families of 2-critical sets of dihedral groups. Australasian Journal of Combinatorics, 29 173-186.

Author Khodkar, A.
Shahabi, M.A.
Sheikholeslami, S.M.
Title Families of 2-critical sets of dihedral groups
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 2004-03
Sub-type Article (original research)
Volume 29
Start page 173
End page 186
Total pages 14
Editor E.J. Billington
Place of publication St Lucia, Qld. Australia
Publisher Dept. of Mathematics, University of Queensland
Collection year 2004
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2005 Higher Education Research Data Collection
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:48:39 EST